# SDR 97ZZZX4629

- Difficulty date: September 20, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N180ED
- Make and model: Beech C 23
- Aircraft serial: M1622
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Compression Assy
- Part number: 16981001215513
- Condition: Failed
- Location: Nlg Strut
- Part time: 3,575 hours
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COMPRESSION ASSEMBLY CRACKED ALLOWING PIN TO COME OUT.  ON LANDING, NOSE FORKS SEPARATED FROM COMPRESSION ASSY.  THIS ALLOWED NOSE FORKS TO COLLAPSE ALLOWING PROPELLER TO STRIKE THE RUNWAY CAUSING SUDDEN STOPPAGE OF THE ENGINE.
